[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Bruising!

For some weird reason (all my reasons are weird reasons!), I've gotten
bruises at my last 3 sites. 

The site feels just fine going in, and then later starts to hurt -- and
lo and behold, when I remove it, there's a bruise. Once, there was blood
in the cannula, but the other 2 times, the cannula was fine.  

I went for a year and 3 months with nary a bruise, and now all of a
sudden, my tummy is looking almost as bad as when I was on shots!

I figure I'll wait a while and see if the trend continues, and if it
does, I'll tell my doc (like AFTER I come back from China!)
 ._c- ._c- ._c- ._c- ._c- ._c- ._c- ._c- ._c- ._c- ._c- ._c- ._c- 
 Natalie A. Sera, with all her ducks in a row!
 Type Weird, pumping!
 mailto:email @ redacted
 ._c- ._c- ._c- ._c- ._c- ._c- ._c- ._c-._c- ._c- ._(` ._c- ._c- 
 Can YOU find the ugly duckling? (Hint: it ain't the pumperduck!)
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml